Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What are the symptoms of bronchitis in children ?

Hi, Kofarest-PD and Synasma syrups are they antibiotics and used for treating bronchitis in children? What are the symtoms of bronchitis in children?
Asked On : Wed, 17 Aug 2011
Answers:  2 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.Both cough syrups are only cough medication and they are not antibiotics.The symptoms of bronchitis are fever and cough the commonest one.If he is having then give him light diet,more of liquids and steam inhalation can help.For proper treatment you need to see your doctor.
wishing you good health.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
hi well come to Hcm.
In bronchitis there are bouts of coug,whise,difficulty in breathing more often on
exposure to allergen,Dust smokes,perfumes etc.If not allegic may be due to infection.
Symptoms are mainly due to Broncho spasm and irritation.For the use of syrup you
mentioned you have write content of the syrup. Thanks
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor